# SDR SA07053

- Difficulty date: August 27, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665109
- Condition: Leaking
- Location: L2 Door
- Part time: 8,752 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - THE L2 DOOR SLIDE PRESSURE WAS FOUND OUT OF GREEN BAND.  MAINTENANCE REPLACED THE L2 DOOR ESCAPE SLIDE ASSEMBLY.  INSPECTED OK FOR SERVICE.
